MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27303
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient underwent nasal nerve endoscopic saddle area tumor resection surgery and had postoperative cerebrospinal fluid rhinorrhea.The lumbar cistern drainage tube 15 cm was placed and fixed in the lower back.On (b)(6) 2019, during the extubation, the lumbar drainage tube broke.

Brand Name
EXTERNAL DRAINAGE AND MONITORING, LUMBAR DRAINAGE KIT
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8812330
Report Number2021898-2019-00286
Device Sequence Number2657655
Product Code GWM
UDI-Device Identifier00673978246048
UDI-Public00673978246048
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number27303
Device Catalogue Number27303
Device Lot Number210253724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR